# SDR UG8A2007GM03O

- Difficulty date: March 19, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Gulstm GIV
- Aircraft serial: 4026
- Aircraft time: 641 hours, 406 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D10021A04
- Condition: Loose
- Location: Nlg
- Part time: 641 hours, 406 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON EXTENSION OF THE LANDING GEAR DURING APPROACH IT WAS NOTED THAT THE LT HYDRAULIC QUANTITY BEGAN TO DECREASE.  HYDRAULIC QUANTITY IN THE LT SYSTEM WAS DOWN TO .3 GALLONS UPON SHUTDOWN OF THE AIRCRAFT AFTER PARKING.  AFTER DEPARTING THE AIRCRAFT IT WAS NOTED THAT HYDRAULIC FLUID WAS LEAKING FROM THE NOSE WHEEL WELL AREA.  TIGHTENED LOOSE NOSE GEAR DOWN LOCK HYDRAULIC LINE (B) NUT AT SWIVEL FITTING, RESERVICED HYDRAULIC FLUID AND PERFORMED SEVERAL GEAR SWINGS.  NO FURTHER LEAKS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
